Alert archive / Maryland / Tornado Warnings in 2015
Tornado Warning 17, NWS Baltimore/Washington
NWS Baltimore/Washington issued this tornado warning at Jun 27, 2015, 4:27 PM EDT for Charles County, Saint Mary's County, Maryland. It was in force for 33 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 27, 2015, 4:27 PM EDT (20:27 UTC)
- Expired
- Jun 27, 2015, 5:00 PM EDT
- In force
- 33 min
- Issued by
- NWS Baltimore/Washington
- Area
- Storm-based polygon
Counties Charles County, MD, Saint Mary's County, MD
The radar
The Sterling radar (KLWX), 95 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 27, 4:34 PM EDT | TSTM WND DMG | 2 Sse Newburg, MD | TREES DOWN OFF RT 257. |
| Jun 27, 4:34 PM EDT | TSTM WND DMG | 2 Sse Newburg, MD | MULTIPLE TREES SNAPPED IN HALF OR TOPPLED OVER. TREES ONTO WIRES. STRUCTURAL DAMAGE TO A BARN NEAR INTERSECTION OF MORGANTOWN RD AND ROCK POINT RD. EVENT TIME CORRECTED. |
| Jun 27, 4:43 PM EDT | TSTM WND DMG | 1 S Maddox, MD | TREE DOWN 23000 BLK MADDOX RD |
| Jun 27, 4:45 PM EDT | TSTM WND DMG | 2 E Maddox, MD | A LINE OF TREES DOWN |
| Jun 27, 4:47 PM EDT | TSTM WND DMG | 2 Sse Chaptico, MD | MULTIPLE TREE DOWN REPORTS IN THE COUNTY INCLUDING THE CHAPTICO AREA. |
| Jun 27, 4:50 PM EDT | TSTM WND DMG | 1 Nw Clements, MD | EXTENSIVE TREE DAMAGE. PORTION OF ROOF AND CINDER BLOCKS OF BUILDING DESTROYED. BARN DESTROYED. NEAR INTERSECTION OF MD RT 234 AND HORSE SHOE RD |
| Jun 27, 4:52 PM EDT | TSTM WND DMG | 1 Ssw Morganza, MD | TREES SNAPPED AND BLEACHERS WERE PUSHED OVER NEAR CHOPTICON HIGH SCHOOL |
| Jun 27, 4:53 PM EDT | TSTM WND DMG | 1 Nw Clements, MD | MULTIPLE TREES DOWN NEAR HORSESHOE RD AND BUDDS CREEK RD. BLOCKING PARTS OF THE ROADWAY. |
| Jun 27, 4:54 PM EDT | TSTM WND DMG | 1 Sse Helen, MD | DOWNED POWER LINES AND POLES 39000 BLK DOCTOR JOHNSON RD |
| Jun 27, 4:54 PM EDT | TSTM WND DMG | Morganza, MD | TREES KNOCKED DOWN. FENCING TORN APART AND TOSSED. NEAR INTERSECTION OF POINT LOOKOUT RD AND BUSY CORNER RD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 27, 1:54 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 8.5 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 603 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 153 m²/s²
- 0-3 km storm-relative helicity
- 202 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
724
WFUS51 KLWX 272027
TORLWX
MDC017-037-272100-
/O.NEW.KLWX.TO.W.0017.150627T2027Z-150627T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
427 PM EDT SAT JUN 27 2015
THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN CHARLES COUNTY IN SOUTHERN MARYLAND...
WEST CENTRAL ST. MARYS COUNTY IN SOUTHERN MARYLAND...
* UNTIL 500 PM EDT
* AT 427 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED
NEAR COLONIAL BEACH...AND MOVING NORTHEAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
LEONARDTOWN...WICOMICO RIVER...GOLDEN BEACH...HOLLYWOOD...
WICOMICO...MORGANZA...TINTOP HILL...HUGHESVILLE...LOVEVILLE...
HILLVILLE...SWAN POINT...CLEMENTS...ISSUE...NEWBURG...OAKVILLE...
MOUNT VICTORIA...CHARLOTTE HALL...COMPTON...AVENUE AND COBB ISLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE IN A MOBILE
HOME OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3830 7649 3823 7679 3825 7683 3825 7684
3827 7686 3830 7693 3831 7694 3838 7697
3856 7676
TIME...MOT...LOC 2027Z 236DEG 29KT 3829 7692
$$
CAS/ME1 follow-up statement
593
WWUS51 KLWX 272038
SVSLWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
438 PM EDT SAT JUN 27 2015
MDC017-037-272100-
/O.CON.KLWX.TO.W.0017.000000T0000Z-150627T2100Z/
CHARLES MD-ST. MARYS MD-
438 PM EDT SAT JUN 27 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 PM EDT FOR
SOUTHEASTERN CHARLES AND WEST CENTRAL ST. MARYS COUNTIES...
AT 436 PM EDT...THERE WAS A STRONG INDICATION OF A TORNADO ON RADAR
NEAR NEWBURG AND TOMPKINS IN SOUTHERN CHARLES COUNTY. THIS IS A
DANGEROUS STORM MOVING NORTHEAST AT 20 MPH TOWARDS WESTERN SAINT
MARYS COUNTY.
TAKE COVER IF YOU ARE IN THESE LOCATIONS...
LEONARDTOWN...WICOMICO RIVER...GOLDEN
BEACH...HOLLYWOOD...WICOMICO... MORGANZA...TINTOP
HILL...HUGHESVILLE...LOVEVILLE...HILLVILLE...SWAN
POINT...CLEMENTS...ISSUE...NEWBURG...OAKVILLE...MOUNT VICTORIA...
CHARLOTTE HALL...COMPTON...AVENUE AND COBB ISLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE IN A MOBILE
HOME OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3830 7649 3823 7679 3825 7683 3825 7684
3827 7686 3830 7693 3831 7694 3838 7697
3856 7676
TIME...MOT...LOC 2036Z 243DEG 17KT 3836 7693
$$
CASWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this tornado warning went out at Jun 27, 3:40 PM EDT, 47 minutes earlier.
Area forecast discussion, Jun 27, 3:40 PM EDT, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
340 PM EDT SAT JUN 27 2015
.SYNOPSIS...
A WARM FRONT WILL CONTINUE LIFTING INTO THE CENTRAL MID-ATLANTIC
THROUGH THIS EVENING. A COLD FRONT WILL PASS THROUGH THE AREA
TONIGHT AFTER MIDNIGHT. HIGH PRESSURE WILL BE IN PLACE FOR MONDAY
WITH WEAK COLD FRONT TUESDAY NIGHT. LOW PRESSURE IS EXPECTED TO
CROSS THE REGION FRIDAY.
&&
.NEAR TERM /THROUGH SUNDAY/...
TORNADO WATCH FOR STAFFORD SOUTH AND SRN MD WITH CURRENT ACTIVITY
SLOWLY MOVING EAST FROM THE INTERSTATE 95 CORRIDOR. THE WARM
FRONT IS ROUGHLY FROM S-CNTRL MD BACK DOWN THE I-95
CORRIDOR...THEN OVER TO WV. WARM FRONT WILL CONTINUE TO DRIFT NORTH
AND THE TORNADO/SEVERE THREAT WILL EXPAND NW WITH THE WARM FRONT.
AS OF 19Z...LOW PRESSURE DRIFTING NE OVER OHIO AND THE WARM FRONT
FROM SRN MD SAGGING SW TO CNTRL VA. LOW INTENSIFIES AS IT DRIFTS
NE THROUGH THIS EVENING...STALLING TONIGHT OVER NERN OH AS THE
STORM BECOMES VERTICALLY STACKED.
SBCAPE OF 1000 TO 1500 J/KG LIFTING NORTH INTO SRN PORTIONS OF
THE CWA NORTH OF THE WARM FRONT. LIGHTNING ACTIVITY INCREASING
ACROSS SERN PORTIONS OF THE CWA AND THIS WILL LIFT NORTH INTO
CNTRL MD AND N-CNTRL VA. CURRENT THOUGHT IS SEVERE/TORNADO THREAT
WILL EXPAND NORTH TO CNTRL MD.
FLASH FLOOD RISK. THE METRO AREAS ARE PARTICULARLY SENSITIVE...SO
THE DC METRO WAS INCLUDED FIRST IN A WARNING. SUBSEQUENT WARNINGS
WILL BE BASED ON EXCESSIVE RAINFALL THAT IS EXPECTED TO COVER MANY
AREAS.
COLD FRONT ENTERS THE WEST LATE THIS EVENING AND CROSSES MOST
AREAS AFTER MIDNIGHT. MIN TEMPS MID TO UPR 60S INLAND...AROUND 70F
NEAR SHORE.
WEST WINDS GUSTING 25 TO 30 MPH SUNDAY WITH MAX TEMPS UPR 70S TO
LOW 80S.
&&
.SHORT TERM /SUNDAY NIGHT THROUGH MONDAY NIGHT/...
ANY WRAP-AROUND/ UPSLOPE RAIN SHOWERS IN THE POTOMAC HIGHLANDS WILL
END EARLY SUNDAY EVENING AS STRONG LOW PRESSURE SYSTEM PULLS AWAY
FROM NEW ENGLAND. A MUCH COOLER AND DRIER AIRMASS WILL BE FOUND IN
ITS WAKE...WHICH WILL ALLOW TEMPERATURES TO DROP INTO THE 50S EXCEPT
IN THE URBAN AREAS AND COASTAL PLAIN. DUE TO THE EXTENT OF THE P-
GRAD...WL STILL HV A GOOD WIND FIELD INTO THE EVENING HRS BEFORE
SUBSIDENCE AND DIURNAL TRENDS RESULT IN SLACKENING WINDS.
MONDAY WILL BE A DRY DAY AS SHORTWAVE RIDGING QUICKLY SLIDES ACROSS
THE AREA. TEMPERATURES WILL REMAIN SLIGHTLY BELOW NORMAL. KEPT SKIES
MOSUN DUE TO THE DRY AMS AND SUBSIDENCE.
NEXT SHORTWAVE TROUGH WILL BE MOVING INTO THE GREAT LAKES MONDAY
NIGHT...LEADING TO AT THE VERY LEAST INCREASING CLOUDS. AT THIS
POINT...MADE NO CHGS TO POP FCST...WHICH HAS CONFINED POPS WEST OF I-
81 OVERNIGHT.
&&
.LONG TERM /TUESDAY THROUGH FRIDAY/...
WARM FRONT AND SFC LOW MOVES OVER THE CWA TUES AND SLOWLY MOVES
AWAY EARLY ON WED. A COLD FRONT APPROACHES ON WED EVE AND PUSHES
SOUTH OF THE CWA WED NIGHT. THE FRONT WILL STALL SOUTH ON THURS
AND LIFT ON FRI. SURFACE TROUGH MAY IMPACT THE REGION SAT. SHOWERS
AND AFTERNOON TSTMS ARE PSBL AS THESE SYSTEMS IMPACT THE REGION
THROUGH THE WEEK. LOOKS LIKE THE DRIEST DAYS WILL BE WED AND SAT.
THURS PRECIP IS UNCERTAIN DUE TO THE EXACT LOCATION OF THE FRONT.
MAX TEMPS WILL BE IN THE MID TO UPR 80S AND LOW TEMPS IN THE 60S
TO LOW 70S.
&&
.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
IFR CIGS/VSBYS FROM RAIN ACROSS THE DC METROS. TSTMS EXPECTED
WITH A RISK OF DAMAGING WINDS ACROSS THE AREA PARTICULARLY LATER
THIS AFTERNOON AND EVENING. CIGS IMPROVE TO VFR AFTER 06Z SUN
AFTER A COLD FRONT SHIFTS WIND WEST.
WEST WIND GUSTS 20 TO 25 KT SUNDAY IN VFR CONDS. WINDS WILL LINGER
INTO SUN EVE.
VFR CONDITIONS EXPECTED SUNDAY NIGHT THROUGH MONDAY NIGHT. SUB-
VFR DUE TO PSBL SHOWERS AND TSTMS...MAINLY ON TUES.
&&
.MARINE...
SELY FLOW CONTINUES TO GUST 25 KT THROUGH THIS EVENING WITH SCA
IN PLACE FOR ALL WATERS. HEAVY AND GUSTY THUNDERSTORMS WITH A
WATER SPOUT THREAT INTO THE OVERNIGHT AS A WARM FRONT LIFTS
ACROSS THE WATERS AND AHEAD OF A COLD FRONT THAT CROSSES LATE
TONIGHT. WINDS SHIFT TO WSW TONIGHT (WITH A BRIEF LULL)...THEN
BECOME REMAIN GUSTY THROUGH SUN. SCA THROUGH SUN NIGHT.
WINDS WILL DIMINISH ON MONDAY AS HIGH PRESSURE QUICKLY PASSES BY.
SOUTHERLY FLOW WILL BECOME ESTABLISHED MONDAY NIGHT...AND
CHANNELING OVER THE BAY IS POSSIBLE.
SCA CONDITIONS PSBL TUES DUE TO SHOWERS AND TSTMS ACROSS THE
WATERS. WED MOSTLY SUB-SCA CONDITIONS WITH SOME PSBL AFTERNOON
TSTMS.
&&
.TIDES/COASTAL FLOODING...
WIDESPREAD MINOR COASTAL FLOODING EXPECTED TONIGHT ON THE
PREFERRED HIGH TIDE.
SELY FLOW 15 TO 25 KT HAS RAISED WATER DEPARTURES TO AROUND 1.5
FT ON THE BAY AND 2 FT IN THE UPPER TIDAL POTOMAC. WATER LEVELS
WILL CONTINUE TO RISE THROUGH THIS EVENING AHEAD OF A COLD FRONT.
AFTERNOON HIGH TIDE WILL SEE MINOR COASTAL FLOODING AT THE
PARTICULARLY SENSITIVE SITE OF DC/ALEXANDRIA AND ANNAPOLIS WHERE
AN ADVISORY IS IN EFFECT. WIDESPREAD MINOR COASTAL FLOODING
TONIGHT ON THE PREFERRED HIGH TIDE. CURRENT ADVISORY FOR WRN SHORE
OF THE BAY AND DC/ALEXANDRIA FOR THE PREFERRED HIGH TIDE TONIGHT.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...FLASH FLOOD WATCH UNTIL 2 AM EDT SUNDAY FOR DCZ001.
COASTAL FLOOD ADVISORY UNTIL 9 AM EDT SUNDAY FOR DCZ001.
MD...FLASH FLOOD WATCH UNTIL 2 AM EDT SUNDAY FOR MDZ003>006-011-013-
014-016-501>508.
COASTAL FLOOD ADVISORY FROM 8 PM THIS EVENING TO 4 AM EDT
SUNDAY FOR MDZ017-018.
COASTAL FLOOD ADVISORY FROM 2 AM TO 10 AM EDT SUNDAY FOR
MDZ011-508.
COASTAL FLOOD ADVISORY UNTIL 7 AM EDT SUNDAY FOR MDZ014.
VA...FLASH FLOOD WATCH UNTIL 2 AM EDT SUNDAY FOR VAZ025>031-036>040-
050>056-501>508.
COASTAL FLOOD ADVISORY UNTIL 9 AM EDT SUNDAY FOR VAZ054.
WV...FLASH FLOOD WATCH UNTIL 2 AM EDT SUNDAY FOR WVZ050>053-055-
501>506.
MARINE...FLASH FLOOD WATCH UNTIL 2 AM EDT SUNDAY FOR ANZ535-538.
SMALL CRAFT ADVISORY UNTIL 7 AM EDT MONDAY FOR ANZ530>534-
537>543.
SMALL CRAFT ADVISORY UNTIL 9 PM EDT SUNDAY FOR ANZ535-536.
COASTAL FLOOD ADVISORY UNTIL 9 AM EDT SUNDAY FOR ANZ535.
COASTAL FLOOD ADVISORY FROM 8 PM THIS EVENING TO 4 AM EDT
SUNDAY FOR ANZ542.
COASTAL FLOOD ADVISORY FROM 2 AM TO 10 AM EDT SUNDAY FOR
ANZ538.
&&
SYNOPSIS...BAJ
NEAR TERM...BAJ
SHORT TERM...HTS
LONG TERM...ADS/IMR
AVIATION...BAJ/ADS/IMR
MARINE...BAJ/ADS/IMR
TIDES/COASTAL FLOODING...BAJHazardous weather outlook, Jun 27, 2:50 PM EDT, 1 hour 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 250 PM EDT SAT JUN 27 2015 ANZ530>543-DCZ001-MDZ011-013-014-016>018-508-VAZ052>057-281700- CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- PATAPSCO RIVER INCLUDING BALTIMORE HARBOR- CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY- CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER- PATUXENT RIVER TO BROOMES ISLAND MD- TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH ISLAND-DISTRICT OF COLUMBIA-SOUTHERN BALTIMORE-PRINCE GEORGES- ANNE ARUNDEL-CHARLES-ST. MARYS-CALVERT-SOUTHEAST HARFORD- PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA- KING GEORGE- 250 PM EDT SAT JUN 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF COLUMBIA. .DAY ONE...THIS AFTERNOON AND TONIGHT A TORNADO WATCH IS IN EFFECT FOR SPOTSYLVANIA AND STAFFORD COUNTIES IN VIRGINIA...AND CHARLES...CALVERT...AND ST MARYS IN MARYLAND...AS WELL AS SURROUNDING WATERS UNTIL 8PM. THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS THROUGH THIS EVENING. THE MAIN THREATS ARE DAMAGING WINDS AND ISOLATED TORNADOES. A FLASH FLOOD WATCH IS ALSO IN EFFECT THROUGH LATE TONIGHT. PLEASE REFER TO LATEST FLOOD MESSAGE /FFALWX/ FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON OR EARLY THIS EVENING. MDZ003>006-501>507-VAZ025>031-036>040-050-051-501>508-WVZ050>053- 055-501>506-281700- WASHINGTON-FREDERICK-CARROLL-NORTHERN BALTIMORE- EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY- NORTHWEST MONTGOMERY-CENTRAL AND SOUTHEAST MONTGOMERY- NORTHWEST HOWARD-CENTRAL AND SOUTHEAST HOWARD-NORTHWEST HARFORD- AUGUSTA-ROCKINGHAM-SHENANDOAH-PAGE-WARREN-CLARKE-NELSON-ALBEMARLE- GREENE-MADISON-RAPPAHANNOCK-ORANGE-CULPEPER-NORTHERN FAUQUIER- SOUTHERN FAUQUIER-WESTERN HIGHLAND-EASTERN HIGHLAND- WESTERN LOUDOUN-EASTERN LOUDOUN-NORTHERN VA BLUE RIDGE- CENTRAL VA BLUE RIDGE-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY- WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL- WESTERN PENDLETON-EASTERN PENDLETON- 250 PM EDT SAT JUN 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA... NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND WITH THE EXCEPTION OF GARRETT COUNTY. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS MAINLY EAST OF THE INTERSTATE 81 CORRIDOR WHILE A SLIGHT RISK IS FORECASTED ELSEWHERE. MAIN THREATS ARE DAMAGING WINDS AND ISOLATED TORNADOES. A FLASH FLOOD WATCH IS ALSO IN EFFECT THROUGH LATE TONIGHT. PLEASE REFER TO LATEST FLOOD MESSAGE /FFALWX/ FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON OR EARLY THIS EVENING.
In the hours before
Local storm report, Jun 27, 3:59 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
359 PM EDT SAT JUN 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0314 PM TSTM WND DMG 2 WNW FREDERICKSBURG 38.31N 77.52W
06/27/2015 CITY OF FREDERICKS VA 911 CALL CENTER
TREES DOWN NEAR INTERSECTION OF RIVER ROAD AND BRAGG
ROAD.
&&
EVENT NUMBER LWX1500592
LEEThe office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 9:04 AM EDT | Coastal Flood Advisory | LWX | Anne Arundel | 22 hr |
| Jun 27, 12:01 PM EDT | Coastal Flood Advisory | LWX | Baltimore, Calvert, Harford, Saint Mary's, City of Baltimore | 20 hr |
| Jun 27, 2:38 PM EDT | Flash Flood Warning | LWX | Montgomery, Prince George's | 3 hr |
| Jun 27, 3:52 PM EDT | Flash Flood Warning | LWX | Carroll, Frederick, Howard, Montgomery | 83 min |
| Jun 27, 4:25 PM EDT | Flash Flood Warning | LWX | Baltimore, Carroll, Howard, Montgomery | 3 hr |
| Jun 27, 4:31 PM EDT | River Flood Warning | LWX | Montgomery | 25 hr |
| Jun 27, 4:52 PM EDT | Flash Flood Warning | LWX | Charles, Saint Mary's | 3 hr |
| Jun 27, 4:52 PM EDT | Tornado Warning | LWX | Calvert, Saint Mary's | 38 min |
| Jun 27, 5:04 PM EDT | Flash Flood Warning | LWX | Anne Arundel, Prince George's | 3 hr |
| Jun 27, 5:06 PM EDT | Flash Flood Warning | LWX | Baltimore, Harford, City of Baltimore | 3 hr |
| Jun 27, 5:20 PM EDT | Areal Flood Warning | LWX | Howard, Montgomery | 11 hr |
| Jun 27, 5:38 PM EDT | Flash Flood Warning | LWX | Anne Arundel, Baltimore, City of Baltimore | 3 hr |
| Jun 27, 6:51 PM EDT | Areal Flood Warning | LWX | Montgomery, Prince George's | 7 hr |
| Jun 27, 7:32 PM EDT | Areal Flood Warning | LWX | Charles, Saint Mary's | 118 min |
| Jun 27, 7:55 PM EDT | Areal Flood Warning | LWX | Anne Arundel, Baltimore, Harford, Howard, Montgomery, Prince George's and 1 more | 7 hr |
Nearby
Tornado Warnings in Maryland, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.